# SDR 9507339301

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FROM AIR CONDITIONING SYSTEM ACCUMULATED IN CABIN AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT AIR CYCLE MACHINES, LEFT AND RIGHT PILOT PRESSURE REGULATORS, AND LEFT AIR CONDITIONING PRESSURE REGULATOR VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
